# SDR A6WA200940375

- Difficulty date: July 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 19,786 hours, 17,582 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD A MASTER CAUTION ON IDG 1.  REMOVED AND REPLACED NR 1 ENG IDG TEMP BULB AND TEMP BULB CONNECTOR IAW 24-13-05.  OPS CHECK GOOD. (K)
